# SDR HNAA9590524

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 3233 · Landing Gear Actuator
- Part: Dnlock Act
- Part number: 165007
- Condition: Failed
- Location: Nlg
- Part time: 18,886 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3028 - PHL-DCA - AFTER TAKEOFF, THE NOSE GEAR UNSAFE LIGHT CAME ON AFTER GEAR SELECTED UP.  THE AIRCRAFT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NOSE LANDING GEAR DOWNLOCK ACTUATOR.  (M)
